# SDR SIMA202007232002

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 39,059 hours, 34,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING EMERGENCY LIGHT INOPERATIVE DURING PS-1 CHECK.  REMOVED AND INSTALLED A NEW RT WING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECKED GOOD. NO DEFECTS NOTED.
